The Associativity of Infinite Matrix Multiplication, Revisited

Michael Maltenfort*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Summary: We give a simple approach to determine when multiplication is associative for matrices of infinite size, extending recent results of Bossaller and López-Permouth.

Original languageEnglish (US)
Pages (from-to)39-44
Number of pages6
JournalCollege Mathematics Journal
Issue number1
StatePublished - 2022

ASJC Scopus subject areas

  • Mathematics(all)
  • Education


Dive into the research topics of 'The Associativity of Infinite Matrix Multiplication, Revisited'. Together they form a unique fingerprint.

Cite this